Alert archive / Nebraska / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 76, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 2, 2017, 5:12 PM CDT for Custer County, Garfield County, Loup County, Nebraska. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2017, 5:12 PM CDT (22:12 UTC)
- Expired
- Jul 2, 2017, 6:00 PM CDT
- In force
- 48 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Custer County, NE, Garfield County, NE, Loup County, NE
The radar
The North Platte radar (KLNX), 96 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 5:20 PM CDT | HAIL 1.25 | N Comstock, NE | RELAYED BY DISPATCH FROM FIRE CHIEF, REPORT OF HALF DOLLAR SIZE HAIL. |
| Jul 2, 5:22 PM CDT | HAIL 1.25 | Comstock, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.2 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 535 J/kg
- Mixed-layer CIN
- -338 J/kg
- Mixed-layer LCL
- 1509 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
265
WUUS53 KLBF 022212
SVRLBF
NEC041-071-115-022300-
/O.NEW.KLBF.SV.W.0076.170702T2212Z-170702T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
512 PM CDT SUN JUL 2 2017
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Southern Loup County in north central Nebraska...
Southwestern Garfield County in north central Nebraska...
Northeastern Custer County in central Nebraska...
* Until 600 PM CDT
* At 511 PM CDT, severe thunderstorms were located along a line
extending from Taylor to near Victoria Springs State Recreation
Area, moving southwest at 5 mph.
HAZARD...Half dollar size hail.
SOURCE...Emergency management.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Taylor, Sargent, Comstock, Victoria Springs State Recreation Area,
Calamus Reservoir State Recreation Area, Lillian, Milburn, Round
Valley, Walworth, Virginia Smith Dam, Arcadia Diversion Dam State
Wildlife Management Area, Wescott, Kent Diversion Dam State
Wildlife Management Area, Homestead Knolls Campground, Big Oak
Canyon, Almeria, Nunda Shoal Campground, Divide Hill and Gates.
This includes the following highways...
Highway 183 between mile markers 104 and 133.
Highway 2 between mile markers 254 and 255.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4174 9918 4174 9921 4142 9922 4166 9993
4174 9979 4174 9969 4180 9968 4191 9949
4189 9917
TIME...MOT...LOC 2211Z 047DEG 5KT 4177 9939 4168 9970
HAIL...1.25IN
WIND...<50MPH
$$
CDC2 follow-up statements
022
WWUS53 KLBF 022226
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
526 PM CDT SUN JUL 2 2017
NEC041-071-115-022300-
/O.CON.KLBF.SV.W.0076.000000T0000Z-170702T2300Z/
Loup NE-Garfield NE-Custer NE-
526 PM CDT SUN JUL 2 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHERN LOUP...SOUTHWESTERN GARFIELD AND NORTHEASTERN CUSTER
COUNTIES...
At 525 PM CDT, severe thunderstorms were located along a line
extending from near Comstock to near Taylor to near Victoria Springs
State Recreation Area, and are nearly stationary.
HAZARD...Half dollar size hail.
SOURCE...Public.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Taylor, Sargent, Comstock, Victoria Springs State Recreation Area,
Calamus Reservoir State Recreation Area, Lillian, Milburn, Round
Valley, Walworth, Virginia Smith Dam, Arcadia Diversion Dam State
Wildlife Management Area, Wescott, Kent Diversion Dam State Wildlife
Management Area, Homestead Knolls Campground, Big Oak Canyon,
Almeria, Nunda Shoal Campground, Divide Hill and Gates.
This includes the following highways...
Highway 183 between mile markers 104 and 133.
Highway 2 between mile markers 254 and 255.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4174 9918 4174 9921 4142 9922 4166 9993
4174 9979 4174 9969 4180 9968 4191 9949
4189 9917
TIME...MOT...LOC 2225Z 015DEG 4KT 4158 9928 4173 9943 4167 9969
HAIL...1.25IN
WIND...<50MPH
$$
CDC173
WWUS53 KLBF 022254
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
554 PM CDT SUN JUL 2 2017
NEC041-071-115-022302-
/O.EXP.KLBF.SV.W.0076.000000T0000Z-170702T2300Z/
Loup NE-Garfield NE-Custer NE-
554 PM CDT SUN JUL 2 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LOUP...SOUTHWESTERN
GARFIELD AND NORTHEASTERN CUSTER COUNTIES WILL EXPIRE AT 600 PM
CDT...
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.
Remember, a Severe Thunderstorm Warning still remains in effect for
Northern Custer County in central Nebraska.
LAT...LON 4174 9918 4174 9921 4142 9922 4166 9993
4174 9979 4174 9969 4180 9968 4191 9949
4189 9917
TIME...MOT...LOC 2252Z 047DEG 5KT 4163 9921 4178 9936 4172 9962
$$
CDCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:01 PM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, Jul 2, 3:01 PM CDT, 2 hours 11 minutes before
Area Forecast Discussion National Weather Service North Platte NE 301 PM CDT Sun Jul 2 2017 .SHORT TERM...(This evening through Monday) Issued at 214 PM CDT Sun Jul 2 2017 Latest water vapor imagery shows a short wave trough extending roughly from western MT to UT with a ridge downstream across the Central High Plains into the Northern Plains. A stationary boundary is located at the surface across far northwest NEB to the Central Sandhills to north central NEB. Local radar display shows isolated thunderstorms developing near the boundary in Garfield and Wheeler counties. However, convection hasn't been that strong at this point with reflectivity cores peaking largely between 25-30 kft. Latest vis imagery shows outside of this area an enhanced cumulus field and growth between Broken Bow to Almeria to Ewing and upstream of there across portions of the central Sandhills. Latest SPC mesoanalysis shows moderate instability presently with very little inhibition across the NEB Panhandle into central NEB with MLCAPES ranging from 1500-2500 J/kg. Surface dew points are expected to range from the mid 50s in far western NEB to lower 60s in north central NEB. Deep layer vertical wind shear (0-6 km) is presently only about 25 kts, however, it expected to increase to early evening peaking around 30-35 kts. As such, storms modes favored in development this afternoon and evening is primarily organized multicells, though some supercells cannot be ruled out. Damaging winds and large hail are the primary threats this afternoon and evening given characteristics of soundings. Wherein a dry sub-cloud layer is expected to be in place, ample DCAPE, decent mid-level lapse rates, and quantity of CAPE in the HGZ to favor larger hail growth. Initially concerns will be towards isolated to scattered thunderstorms development across the aforementioned boundary this afternoon into evening over the central Sandhills towards the Interstate 80 corridor. Then thunderstorm chances are tailored towards development upstream to our west. Storms that develop in the higher terrain are expected to then move eastward into the local forecast area. Of which, the greatest chances for this is over the southwest quad and northern NEB, the latter from development occurring in SD. Low temperatures should be on the mild side with clouds and elevated winds tonight. Cooler highs tomorrow. There is a marginal risk for thunderstorms as well. Details are a little harder to pinpoint given thunderstorms today and tonight will influence tomorrow. This spread in the forecast envelope is seen in deterministic guidance as well. While moderate instability is expected to be present with surface dew points similar to today, if not slightly higher in north central NEB more so towards the mid 60s, uncertainty exists in low-level forcing. The short wave trough will be moving from the Northern Plains to Central High Plains early tomorrow morning farther into the Northern/Central Plains Monday. Further, deep layer vertical wind shear should be weaker. As such, the risk for strong to severe thunderstorms is there but it's expected to be more isolated compared to today. .LONG TERM...(Monday night through Sunday) Issued at 214 PM CDT Sun Jul 2 2017 Monday night through Wednesday...The main forecast challenge will be the chance for thunderstorms Monday night through Tuesday, the Fourth of July. There are uncertainties in the timing of thunderstorm chances as models are not in agreement. The ECMWF has a trough coming across the rockies on Monday then pushing through western and central Nebraska Monday night. It then develops a small closed low across northern Kansas and moves it northeast on Tuesday. With this solution thunderstorms will be possible Monday night across western and north central Nebraska as the shortwave moves across and then a scattered chance of thunderstorms as the Low moves northeast out of north central Kansas. The GFS solution is slightly slower with the shortwave moving across and does not form a closed low until the system has moved east of the area on Wednesday with the low developing over Iowa. Tending to lean more to GFS solution at the moment. Confidence of thunderstorm development on Monday evening into Monday night lingering into early Tuesday morning is moderate as current thinking is the shortwave trough will act as the driving force to initiate storm development as modest instability will be available along with adequate moisture as dewpoints will be in the 50s and 60s with a southeasterly wind. As for Tuesday afternoon and evening confidence is low at this time for thunderstorm development as there will be weak forcing across the area. That being said the environment is unstable. 0 to 3 km most unstable CAPE is adequate with 3000j/kg across the northeast CWA. Isolated thunderstorms can not be ruled out especially across the eastern part of the CWA. Wednesday and Beyond...A ridge will develop and sit over the area bringing a warm dry airmass over the central US and minimal opportunities for rainfall. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 146 PM CDT Sun Jul 2 2017 Local radar display over the last hour shows the development of isolated convection across Garfield and Wheeler counties. Mostly clear skies prevail, except for a swath of diurnally driven clouds and aforementioned convection in the vicinity of a boundary that lies roughly w-e across the central Sandhills and across north central NEB. There are two areas of concern for thunderstorms this afternoon and evening. First, isolated to scattered thunderstorms are expected to develop along said boundary this afternoon. Any TSRA should then move southward. Second, additional development is expected upstream to our west that could move into the local forecast area, albeit there is lower confidence associated with it. Late tonight into tomorrow morning, the threat for thunderstorms will be confined more over north central NEB than western NEB. Outside of impacts from showers/thunderstorms, generally VFR conditions should prevail. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...ET LONG TERM...Gomez AVIATION...ET
Hazardous weather outlook, Jul 2, 3:25 PM CDT, 1 hour 47 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 325 PM CDT Sun Jul 2 2017 NEZ004>010-022>029-035>038-056>059-069>071-094-032030- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 325 PM CDT Sun Jul 2 2017 /225 PM MDT Sun Jul 2 2017/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. Isolated to scattered strong to severe thunderstorms are possible this afternoon and tonight across most of western Nebraska, mainly along and south of a line from Lisco to Ellsworth to Brownlee to Taylor. Thunderstorms that develop will be capable of producing large hail and damaging winds into the evening hours. A marginal risk for strong to severe thunderstorms exist elsewhere. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. There is a marginal risk for severe storms across the entire outlook area Monday afternoon and Monday night. A few storms will be strong and approach severe levels, with damaging wind and large hail possible. A marginal risk for severe thunderstorms exists on Tuesday as well, roughly east of a line from Wauneta to Eli. While storms are not expected to be as numerous as Tuesday, strong to severe storms are possible. Dry and hot conditions are expected to move into the area by mid week, lasting until Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening south of a line from O'Neill to Valentine. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte ET
In the hours before
Special weather statement, Jul 2, 4:43 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service North Platte NE
443 PM CDT SUN JUL 2 2017
NEZ025-037-022230-
Thomas NE-Logan NE-
443 PM CDT SUN JUL 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LOGAN...SOUTHWESTERN
BLAINE AND SOUTHEASTERN THOMAS COUNTIES UNTIL 530 PM CDT...
At 443 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Halsey, or 19 miles northeast of Stapleton. This storm
was nearly stationary.
Nickel size hail and winds in excess of 30 mph will be possible with
this storm. 1 to 2 inches of rainfall is occurring in this storm
also.
Locations impacted include...
Brown Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4157 10048 4177 10051 4178 10027 4175 10027
4173 10025 4156 10026
TIME...MOT...LOC 2143Z 327DEG 2KT 4172 10034
CDCSpecial weather statement, Jul 2, 4:48 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service North Platte NE
348 PM MDT SUN JUL 2 2017
NEZ024-022230-
Hooker NE-
348 PM MDT SUN JUL 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHERRY AND NORTHEASTERN
HOOKER COUNTIES UNTIL 430 PM MDT...
At 347 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles west of Mullen, moving east at 15 mph.
Nickel size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Mullen, Hecla and Highway 97 crossing the Dismal River.
This includes the following highways...
Highway 2 between mile markers 170 and 189.
Highway 97 between mile markers 53 and 69.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4209 10108 4201 10086 4180 10096 4198 10136
4209 10130
TIME...MOT...LOC 2147Z 292DEG 12KT 4202 10126
ETSpecial weather statement, Jul 2, 4:48 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service North Platte NE
448 PM CDT SUN JUL 2 2017
NEZ027-028-038-022230-
Loup NE-Custer NE-Garfield NE-
448 PM CDT SUN JUL 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LOUP...WESTERN
GARFIELD...NORTHEASTERN CUSTER AND SOUTHEASTERN BLAINE COUNTIES UNTIL
530 PM CDT...
At 448 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Calamus Reservoir State Recreation Area to 7
miles east of Victoria Springs State Recreation Area. Movement was
east at 10 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms. 1 to 2 inches of rainfall is also occurring.
Locations impacted include...
Burwell, Taylor, Sargent, Calamus Reservoir State Recreation Area,
Lillian, Milburn, Round Valley, Walworth, Virginia Smith Dam, Kent
Diversion Dam State Wildlife Management Area, Homestead Knolls
Campground, Nunda Shoal Campground, Deverre, Divide Hill, Valley View
Flat Campground and Gates.
This includes Highway 183 between mile markers 116 and 131.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4151 9959 4174 9976 4174 9969 4177 9968
4202 9900 4191 9892
TIME...MOT...LOC 2148Z 289DEG 11KT 4184 9928 4165 9962
CDCLocal storm report, Jul 2, 4:52 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
452 PM CDT SUN JUL 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM HAIL 10 NE MULLEN 42.14N 100.90W
07/02/2017 M1.00 INCH CHERRY NE PUBLIC
DIME TO QUARTER SIZE HAIL.
&&
SJACOBSSpecial weather statement, Jul 2, 5:03 PM CDT, 9 minutes before
Special Weather Statement National Weather Service North Platte NE 403 PM MDT SUN JUL 2 2017 NEZ004-022245- Sheridan NE- 403 PM MDT SUN JUL 2 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SHERIDAN COUNTY UNTIL 445 PM MDT... At 403 PM MDT, Doppler radar was tracking a strong thunderstorm 15 miles north of Ellsworth, or 29 miles northeast of Alliance, moving east at 10 mph. Nickel size hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Argo Hill. This includes Highway 250 between mile markers 13 and 17. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4222 10244 4235 10242 4234 10214 4216 10221 TIME...MOT...LOC 2203Z 285DEG 8KT 4228 10236 ET
Local storm report, Jul 2, 5:12 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
512 PM CDT SUN JUL 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM HAIL TAYLOR 41.77N 99.38W
07/02/2017 E1.25 INCH LOUP NE EMERGENCY MNGR
&&
JGOMEZThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 12:41 AM CDT | Special Weather Statement | LBF | Frontier | 49 min |
| Jul 2, 2:58 PM CDT | Special Weather Statement | LBF | Garfield | 47 min |
| Jul 2, 3:11 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Wheeler | 49 min |
| Jul 2, 3:48 PM CDT | Special Weather Statement | LBF | Garfield | 42 min |
| Jul 2, 3:53 PM CDT | Special Weather Statement | LBF | Hooker | 52 min |
| Jul 2, 4:02 PM CDT | Special Weather Statement | LBF | Sheridan | 43 min |
| Jul 2, 4:09 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 51 min |
| Jul 2, 4:12 PM CDT | Special Weather Statement | LBF | Logan | 48 min |
| Jul 2, 4:27 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 28 min |
| Jul 2, 4:33 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker | 42 min |
| Jul 2, 4:43 PM CDT | Special Weather Statement | LBF | Logan | 47 min |
| Jul 2, 4:48 PM CDT | Special Weather Statement | LBF | Hooker | 42 min |
| Jul 2, 4:56 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan, Thomas | 49 min |
| Jul 2, 4:56 PM CDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 49 min |
| Jul 2, 5:03 PM CDT | Special Weather Statement | LBF | Sheridan | 42 min |
| Jul 2, 5:14 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 24 min |
| Jul 2, 5:17 PM CDT | Severe Thunderstorm Warning | LBF | Hooker | 43 min |
| Jul 2, 5:30 PM CDT | Severe Thunderstorm Warning | LBF | Garden, Grant, Sheridan | 30 min |
| Jul 2, 5:41 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 18 min |
| Jul 2, 5:43 PM CDT | Severe Thunderstorm Warning | LBF | Logan | 47 min |
| Jul 2, 5:51 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 39 min |
| Jul 2, 5:52 PM CDT | Severe Thunderstorm Warning | LBF | Grant, Hooker | 23 min |
| Jul 2, 5:54 PM CDT | Severe Thunderstorm Warning | LBF | Grant | 23 min |
| Jul 2, 5:58 PM CDT | Severe Thunderstorm Warning | LBF | Loup | 30 min |
| Jul 2, 6:07 PM CDT | Severe Thunderstorm Warning | LBF | McPherson | 38 min |
| Jul 2, 6:10 PM CDT | Special Weather Statement | LBF | Deuel | 35 min |
| Jul 2, 6:16 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker | 29 min |
| Jul 2, 6:21 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Garden | 24 min |
| Jul 2, 6:26 PM CDT | Severe Thunderstorm Warning | LBF | Garden | 34 min |
| Jul 2, 6:28 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 62 min |
| Jul 2, 6:33 PM CDT | Special Weather Statement | LBF | Blaine | 42 min |
| Jul 2, 6:37 PM CDT | Severe Thunderstorm Warning | LBF | McPherson | 23 min |
| Jul 2, 6:47 PM CDT | Special Weather Statement | LBF | Lincoln | 43 min |
| Jul 2, 6:48 PM CDT | Special Weather Statement | LBF | McPherson | 27 min |
| Jul 2, 6:49 PM CDT | Tornado Warning | LBF | Custer | 26 min |
| Jul 2, 6:53 PM CDT | Special Weather Statement | LBF | Deuel | 37 min |
| Jul 2, 6:55 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 50 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.